MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed calcium result on the architect c8000 analyzer.The following data was provided: sid (b)(6) initial 1.39, repeat 2.27 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The lot number updated from 84537un18 to 84637un18 on 26dec2018.An evaluation is still in process.A final report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8188279
Report Number1628664-2018-02171
Device Sequence Number1997562
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Catalogue Number03L79-21
Device Lot Number84637UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/26/2018
02/15/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date12/26/2018
02/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000; ARCHITECT C8000; ARCHITECT C8000 ANALYZER; LN 01G06-97 SN (B)(4); LN 01G06-97 SN (B)(4); LN 01G06-97 SN C801547